# SDR 2005UALA01150

- Difficulty date: October 16, 2005
- Submitted: October 25, 2005
- Operation: Air carrier
- Aircraft: N522UA
- Make and model: Boeing 757222
- Aircraft serial: 24931
- Aircraft time: 49,418 hours, 18,593 cycles
- Engine: Pwa PW2037
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Clamp
- Part number: STBC10GG234
- Condition: Loose
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

EMERGENCY DESCENT DUE TO LOSS OF CABIN PRESSURE CONTROL.  FOUND CLAMPS TO LEFT AND RIGHT CABIN AIR SUPPLY CHECK VALVES LOOSE.  SECURED CLAMPS.  LEAK AND OPS CHECKED OK PER MM21-31-00.  RETURNED AIRCRAFT TO SERVICE.
